Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 7, 3217–3753
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Corrigendum to “Homotopy theory of modules over operads in symmetric spectra”

John E Harper

Algebraic & Geometric Topology 15 (2015) 1229–1238

Correction to Algebraic & Geometric Topology 9:3 (2009) 1637–1680

Abstract

Dmitri Pavlov and Jakob Scholbach have pointed out that part of Proposition 6.3, and hence Proposition 4.28(a), of Harper [Algebr. Geom. Topol. 9 (2009) 1637–1680] are incorrect as stated. While all of the main results of that paper remain unchanged, this necessitates modifications to the statements and proofs of a few technical propositions.

Keywords
symmetric spectra, model category, operads
Mathematical Subject Classification 2010
Primary: 55P43, 55P48
Secondary: 55U35
References
Publication
Received: 31 July 2014
Accepted: 21 October 2014
Published: 22 April 2015
Authors
John E Harper
Department of Mathematics
The Ohio State University, Newark
1179 University Dr
Newark, OH 43055
USA